MathSciNet Relay Station
MathSciNet bibliographic data
MR1325789 32J27 (14J15)
Campana, F. Fundamental group and positivity of cotangent bundles of compact Kähler manifolds. J. Algebraic Geom. 4 (1995), no. 3, 487–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement